Lapid, Erez; Rogawski, Jonathan
Stabilization of periods of Eisenstein series and Bessel distributions on $GL(3)$ relative to $U(3)$
Doc. Math., J. DMV 5, 317-350 (2000)
Summary: We study the regularized periods of Eisenstein series on $GL(3)$ relative to $U(3)$. A stabilization procedure is used to express the periods in terms of $L$-functions. This is combined with the relative trace formula Jacquet and Ye to obtain new identities on Bessel distributions.
Mathematics Subject Classification
11F30, 11F67, 11F70, 11F72
Eisenstein series, Bessel distributions, periods, stabilization